# SDR ASOA201101474

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,788 hours, 26,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO DMIL 767423 "EXTERIOR EMERGENCY LIGHT INOP".  R & R NR 3 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  DMIL 767423 IS CLEARED.  PLACARD REMOVED.
